| Model Number |
HS-002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On 06/04/2022, the distributor confirmed with the end user that the affected device will not be returned for evaluation and therefore no root cause could be established.
Event or Problem Description
On (b)(6) 2022, a distributor reported a complaint to infutronix on behalf of an end user: "the tubing has detached from the pump at the distal end of the pump cassette while receiving their therapy." device operator was a patient.Medication infused was unknown.A patient was involved but not harmed.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.